# SDR SWIA201438010

- Difficulty date: April 1, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,144 hours, 22,380 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Door
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER COWL BLOW OUT DOOR HAS PLAY AT HINGES.  C-CHECK, REPLACED OTBD SIDE IAW SRM.
